# SDR HEEA078643

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N970AE
- Make and model: Snias AS350B
- Aircraft serial: 3235
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 9710831
- Part serial: JA1111
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEPTION ON VHF BAND BREAKS UP GD-1, GD-2 ON VHF BAND.
